Jump to content

Photo
- - - - -

Nacne (Neck Acne)


No replies to this topic

#1 herodanny

herodanny

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 20-February 11

Posted 10 May 2014 - 03:14 PM

Well, I am closing in on my 3rd month of accutane. I take 60mg a day. 

 

My back is getting much better compared to what it was. My face has red marks all over it from existing acne (I think it's redder since I've been on accutane). 

 

However,

My neck....

Has been... TERRIBLE! I mean, I've never had issues with the back of my neck having acne my whole life until about a year ago. Even after starting accutane I have 3 large cysts on the back of my neck! It's so embarrassing I often find myself hiding them with my sweatshirt. But I cannot do that forever! Summer is here!

 

Anybody else have terrible cystic acne while on accutane? And how much longer will it take (on average) I know it's possible I won't see results until the whole 6 months is up.





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users